MAUDE Adverse Event Report: APOLLO ENDOSURGERY SUTURE CINCH - LONG; ENDOSCOPIC TISSUE APPROXIMATION DEVICE

APOLLO ENDOSURGERY SUTURE CINCH - LONG; ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Model Number CNH-C01-213-L
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 device code a150101 is being used to capture the reportable event of cinch failure to deploy.
 
Event or Problem Description
It was reported to boston scientific corporation that a suture cinch was used during an esophagogastroduodenoscopy (egd) procedure on (b)(6) 2026.During the procedure and after the suture was cut, the cinch failed to deploy.The procedure was completed with a new suture cinch.There was no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: device code a150101 is being used to capture the reportable event of cinch failure to deploy.Device evaluation.Block h11: the suturing cinch was not returned for evaluation, and no media was available for analysis.The reported event of cinch failure to deploy could not be confirmed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on all gathered information, there is not enough evidence to determine whether the cinch failure to deploy was due to the physician's technique during the procedure or was related to a device malfunction.For this reason, cause not established is selected as the most probable cause for this event.Without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Also, the evidence from the product record review did not identify a potential product quality issue or new patient harm.
 
Event or Problem Description

Brand Name
SUTURE CINCH - LONG
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATION DEVICE
Manufacturer (Section D)
APOLLO ENDOSURGERY
1120 s. capital of texas hwy
bldg 1 suite 300
austin TX 78746
Manufacturer (Section G)
APOLLO ENDOSURGERY COSTA RICA S.R.L
alajuela, 02
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24385524
Report Number3005099803-2026-00645
Device Sequence Number10622437
Product Code OCW
UDI-Device Identifier20811955020753
UDI-Public(01)20811955020753(11)241022(17)271022(10)AF06300
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K201808
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNH-C01-213-L
Device Catalogue NumberCNH-C01-213-L
Device Lot NumberAF06300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date04/22/2026
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown